# SDR SWAA2021062170533

- Difficulty date: May 9, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 241BF UPPER SKIN SURFACE PEELING. (18-024) ; / CLEANED AND PREPARED DAMAGE AREAS FOR REPAIR ON TOP SURFACE OF FLOOR PANEL 241BF;MEASUREMENTS;OK TO INSTALL REPAIR;REPAIRED DAMAGE AS MARKED ON TOP SURFACE OF MAIN CABIN FLOOR PANEL 241BF AS PER SRM 53-00-50-2R-1;VERIFIED STEPS 1;2 AND 3 FOUND OK TO PROCEED.;VERIFIED COMPLETE REPAIR
